# SDR 95ZZZW231

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84357
- Make and model: Boeing 727231
- Aircraft serial: 21989
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1333
- Part time: 36,843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-17, FOUND A 1.5 INCH CRACK IN VERTICAL STABILIZER SKIN FUSELAGE, STA 1333.  REPAIRED PER ARA 9113.  TOTAL CYCLES 22210.
